Abelian subgroups of two-dimensional Artin groups

Alexandre Martin, Piotr Przytycki

Research output: Contribution to journalArticlepeer-review

1 Downloads (Pure)

Abstract

We classify abelian subgroups of two-dimensional Artin groups.
Original languageEnglish
Pages (from-to)1338-1350
Number of pages13
JournalBulletin of the London Mathematical Society
Volume53
Issue number5
Early online date6 May 2021
DOIs
Publication statusPublished - Oct 2021

Keywords

  • 20F36 (primary)

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Abelian subgroups of two-dimensional Artin groups'. Together they form a unique fingerprint.

Cite this